Skip to content

Read user comments about the side effects, benefits, and effectiveness of Bystolic oral.

Overall User Ratings

822 Total User Reviews

User Reviews

«Previous 631-635 of 642 Next»
Condition: High Blood Pressure
4/10/2008 12:18:14 PM

Reviewer: datguy, 25-34 Male on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 2

Comment:
This drug is expensive with medical insurance 45 dollars for 30 pills. It is making me super drowsy, which makes me late for work, so I can't pay for my expensive drugs. I have yet to check my bp to see if it is working though. Me and the doc will have to have a talk about this drug though.

Condition: High Blood Pressure
4/7/2008 8:34:57 PM

Reviewer: 65-74 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 2

Comment:
I FEEL SO TIRED MOST OF THE TIME SINCE I STARTED BYSTOLIC

Condition: High Blood Pressure
4/4/2008 6:21:09 PM

Reviewer: 45-54 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
Didn't lower my blood pressure. Caused dizziness, nausea, weight gain. It was just approved in US in 2007. Kind of expensive since I don't have health insurance.

Condition: High Blood Pressure
3/30/2008 10:31:05 AM

Reviewer: camCNA, Female on Treatment for 1 to 6 months

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 2

Comment:
I am not sure if this medication is helping me or hurting me, I have tried every medication known to man for high blood pressure, some sent me to the ER some just made my IBS flare up.I am having the numbness in hands,extreme pain in my feet, fluttering of my heart, sick stomach,don't know if the medication is causing it. I am on only 5mg twice a day now. With my other health problems I am n ... Show Full Comment

Condition: High Blood Pressure
3/19/2008 1:53:12 PM

Reviewer: 35-44 Male on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 3

Comment:
I started the drug on Monday afternoon by evening time my Bp had dropped to an acceptable range. Tuesday I am starting to feel some dizziness and I feel like I could sort of vomit. I am feeling a little on the tired side as well.

«Previous 631-635 of 642 Next»

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

MS Overview
Recognizing symptoms.
feet
Solutions for 19 types.
Woman running
Boost Your Metabolism.
build a better butt
How to build a better butt.
lone star tick
How to identify that bite.
young woman in sun
What to watch for.
brain scan with soda
Tips to kick the habit.
row of colored highlighter pens
Tips for living better.
stressed working woman
And how to fix them?
fat caliper
Check your BMI.
woman dreaming
What Do Your Dreams Say About You?
man with indigestion
How to keep yours at bay.

Newsletters

Subscribe to free WebMD newsletters.

  • WebMD Daily

    WebMD Daily

    Subscribe to the WebMD Daily, and you'll get today's top health news and trending topics, and the latest and best information from WebMD.

  • Men's Health

    Men's Health

    Subscribe to the Men's Health newsletter for the latest on disease prevention, fitness, sex, nutrition, and more from WebMD.

  • Women's Health

    Women's Health

    Subscribe to the Women's Health newsletter for the latest on disease prevention, fitness, sex, diet, anti-aging, and more from WebMD.

By clicking Submit, I agree to the WebMD Terms & Conditions & Privacy Policy

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.